STEP FOUR: Made a searching and fearless moral inventory of ourselves.

Do I have any kind of a relationship with a Higher Power now?

Am I ready to look at ways that my character may be limiting my freedom?

What freedom has come from facing my addiction so far?


STEP FIVE: Admitted to God, to ourselves, and to another human being the exact nature of our wrongs.

How have I avoided self-honesty in the past? What am I doing to practice it now?

Do you have fears or reservations about taking the step – if you have taken this step, did those fears fit your experience?

How can I access the 'power' needed for step five's "admission"?

STEP Six: Were entirely ready to have God remove all these defects of character.

Do I believe change is possible for me? Are there defects that I might not want removed?

How have I changed so far, are there defects I no longer act on?

What has been my experience with trying to control character defects and/or being entirely ready to have God remove them?


STEP SEVEN: Humbly asked God to remove our shortcomings.

How has my relationship with a Higher Power help uncover the healthy parts of me?

Where have I had opportunities for growth lately? What did I make of them?

STEP EIGHT: Made a list of all persons we had harmed, and became willing to make amends to them all.

What does forgiveness mean to me? Can I muster the willingness to forgive those that I have deemed unforgivable?

What fears come to mind when discussing this step?

Do I believe praying for willingness will be enough to help me with this step? Are there things other than prayer that have helped to increase my willingness?


STEP NINE: Made direct amends to such people wherever possible, except when to do so would injure them or others.

What are the benefits to me of practicing the principle of forgiveness? For what have I forgiven myself?

How do I feel about accepting responsibility for harms I caused as well as repairing those harms – including when the other party harmed me?

Breakout Group Recommendations

  1. Choose how to share your time: Discussion can be simply focused on one question at a time. Or, the time can be divided at the start so that each person has about 5 mins.

  2. A timer can help keep everyone on track.

  3. Discussion prompts can be screen shared.

Please remember you can continue into breaktime, or click “Leave Room” to go.

Workshop Schedule

1:00 PM - 1:10 PMIntro / Announcements
1:10 PM - 1:25 PMSteps 4 & 5 Speaker
1:25 PM - 1:55 PMBreakout Session 1
1:55 PM - 2:05 PM10-Min Break
2:05 PM - 2:20 PMSteps 6 & 7 Speaker
2:20 PM - 2:50 PMBreakout Session 2
2:50 PM - 3:00 PM10-Min Break
3:00 PM - 3:15 PMStep 8 & 9 Speaker
3:15 PM - 3:45 PMBreakout Session 3
3:45 PM - 3:50 PMClosing Statements
3:50 PM - 4:00 PM5 to 10-Min Break
4:00 PM - 4:30 PMBonus Q&A (Optional)

Contact

We would love to hear your feedback about our MA District 6 Workshops!

Thank you

Thank you for sharing your MA District 6 Workshop experience with us.

We look forward to reviewing your feedback. Hope to see you at our next workshop!